# SDR SWAA2022022858353

- Difficulty date: December 18, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 50,097 hours, 29,419 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR HAS CRACKED T BRACKET AT FORWARD SUPPORT ROD ATTACH POINT BEHIND NUMBER ONE ENGINE. / REMOVED AND REPLACED T BRACKET REF SRM 51-40-02.
